Josef Málek
TitleCited byYear
Weak and measure-valued solutions to evolutionary PDEs
J Necas, J Málek, M Rokyta, M Ruzicka
CRC Press, 1996
9421996
On weak solutions to a class of non-Newtonian incompressible fluids in bounded three-dimensional domains: the case
J Málek, J Nečas, M Růžička
Advances in Differential Equations 6 (3), 257-302, 2001
1592001
Existence and regularity of solutions and the stability of the rest state for fluids with shear dependent viscosity
J Málek, KR Rajagopal, M Růžička
Mathematical Models and Methods in Applied Sciences 5 (06), 789-812, 1995
1491995
Simple flows of fluids with pressure–dependent viscosities
J Hron, J Málek, KR Rajagopal
Proceedings of the Royal Society of London. Series A: Mathematical, Physical …, 2001
1442001
On analysis of steady flows of fluids with shear-dependent viscosity based on the Lipschitz truncation method
J Frehse, J Málek, M Steinhauer
SIAM journal on mathematical analysis 34 (5), 1064-1083, 2003
1432003
Mathematical issues concerning the Navier–Stokes equations and some of its generalizations
J Málek, KR Rajagopal
Handbook of differential equations: evolutionary equations 2, 371-459, 2005
1372005
On the non-Newtonian incompressible fluids
J Málek, J Nečas, M Růžička
Mathematical models and methods in applied sciences 3 (01), 35-63, 1993
1271993
Large time behavior via the method of ℓ-trajectories
J Málek, D Pražák
Journal of Differential Equations 181 (2), 243-279, 2002
1252002
Global analysis of the flows of fluids with pressure-dependent viscosities
J Málek, J Nečas, KR Rajagopal
Archive for Rational Mechanics and Analysis 165 (3), 243-269, 2002
1132002
On Lipschitz truncations of Sobolev functions (with variable exponent) and their selected applications
L Diening, J Málek, M Steinhauer
ESAIM: Control, Optimisation and Calculus of Variations 14 (2), 211-232, 2008
1092008
Navier's slip and evolutionary Navier-Stokes-like systems with pressure and shear-rate dependent viscosity
M Bulíček, J Málek, KR Rajagopal
Indiana University Mathematics Journal, 51-85, 2007
1082007
On the Results of Uchovskii and Yodovich on Axially Symmetric Flows of a Viscous Fluid in R^3
S Leonardi, J Málek, J Necas, M Pokorný
Universität Bonn. SFB 256. Nichtlineare Partielle Differentialgleichungen, 1997
108*1997
An existence result for fluids with shear dependent viscosity—steady flows
J Frehse, J Málek, M Steinhauer
Nonlinear Analysis: Theory, Methods & Applications 30 (5), 3041-3049, 1997
1011997
A finite-dimensional attractor for three-dimensional flow of incompressible fluids
J Málek, J Nečas
Journal of differential equations 127 (2), 498-518, 1996
1001996
C1, α-solutions to a class of nonlinear fluids in the 2D stationary Dirichlet problem
P Kaplický, J Málek, J Stará
Journal of Mathematical sciences 109 (5), 1867-1893, 2002
912002
A Navier–Stokes–Fourier system for incompressible fluids with temperature dependent material coefficients
M Bulíček, E Feireisl, J Málek
Nonlinear Analysis: Real World Applications 10 (2), 992-1015, 2009
862009
On unsteady flows of implicitly constituted incompressible fluids
M Bulicek, P Gwiazda, J Málek, A Swierczewska-Gwiazda
SIAM Journal on Mathematical Analysis 44 (4), 2756-2801, 2012
802012
On steady flows of fluids with pressure–and shear–dependent viscosities
M Franta, J Málek, KR Rajagopal
Proceedings of the Royal Society of London A: Mathematical, Physical and …, 2005
742005
On the Navier-Stokes equations with temperature-dependent transport coefficients
E Feireisl, J Málek
International Journal of Differential Equations 2006, 2006
722006
Mathematical analysis of unsteady flows of fluids with pressure, shear-rate, and temperature dependent material moduli that slip at solid boundaries
M Bulíček, J Málek, KR Rajagopal
SIAM Journal on Mathematical Analysis 41 (2), 665-707, 2009
712009
The system can't perform the operation now. Try again later.
Articles 1–20